# SDR SWAA2021112330764

- Difficulty date: October 18, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 66,257 hours, 38,933 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BETWEEN BS277 TO BS 294.5 BL0 AT FWD GALLEY AREA ; 2021-460954 / [01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 21-JAN-22; [02] REPACD WEB LOCATED BETWEEN BS277 TO BS 294.5 BL0 AT FWD GALLEY AREA IAW B737-700 51-40-02 AND DRAWING #141A5400 REV -;SEE INDIVIDUAL STEP SING OFFS BELOW; [03] REPACD WEB LOCATED BETWEEN BS277 TO BS 294.5 BL0 AT FWD GALLEY AREA IAW B737-700 51-40-02 AND DRAWING #141A5400 REV -;SEE INDIVIDUAL STEP SING OFFS BELOW.. RII ITEM
